# SDR SWAA2016020348647

- Difficulty date: January 13, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 63,128 hours, 37,548 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 517530247
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CREASE BEAM CHORD CORRODED, BETWEEN BS 947.5 - 998.  R & R CHORD IAW DWG.
